MAJOR Mapap Tablets Regular 1000 Tablets (1 Pack)

SKU: 1196865-1

Be the first to review!
$8.31 ($8.31 per unit)

FREE Shipping Eligible

on orders over $49*
Heading
PurposePain Reliever, Fever Reducer
ManufacturerMajor Pharm
Active IngredientsPer Tablet: Acetaminophen 325 mg
DirectionsDo not take more than directed. Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours. Children under 6 to 11 years: take 1 tablet every 4 to 6 hours as needed; do not take more than 5 tablets in 24 hours. Children under 6 years: do not use this Regular Strength product in children under 6 years of age; this will provide more than the recommended dose (overdose) of Pain Reliever and could cause serious health problems.
Inactive IngredientsCellulose; Corn Starch; Hydroxypropyl Cellulose; Magnesium Stearate; Polyvinylpyrrolidone; Silicon Dioxide; Sodium Carboxymethylcellulose; Stearic Acid
UsesTemporarily relieves minor aches and pains due to: headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache, reduces fever.
WarningsAlcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN.

Content and information on Pharmapacks.com is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Pharmapacks.com. Actual results may vary among users.

There are no reviews yet.

Add Review

Confirm

Free Shipping
$49 or more

How do I take advantage of Free Standard Shipping?

  1. All products in your order must be noted as Free Shipping Eligible.
  2. Your product order must total $49 or more after all coupons and discounts are applied.
  3. Your order must not weigh over 10 pounds. Orders overweight will accrue a surcharge per pound for every pound over 10 pounds.
  4. Orders containing more than 4 aerosol items may not qualify for Free Shipping.

Still have questions? You'll find additional information in our Shipping & Returns section at the bottom of any page.